MAUDE Adverse Event Report: Zimmer Biomet, Inc. TRILOGY IT CLUSTER 52 II; Prosthesis, hip

Zimmer Biomet, Inc. TRILOGY IT CLUSTER 52 II; Prosthesis, hip
Catalog Number 00-8753-052-01
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2026
Type of Reportable Event Malfunction

Brand Name
TRILOGY IT CLUSTER 52 II
Common Device Name
Prosthesis, hip
Manufacturer (Section D)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50542651
Report Number0001822565-2026-03023
Device Sequence Number10384358
Product Code JDI
UDI-Device Identifier00889024150171
UDI-Public(01)00889024150171(17)350826(10)67390655
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K200823
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00-8753-052-01
Device Lot Number67390655
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2026
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age34 YR
Patient SexMale